# SDR SWIA971424

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Engine: Pwa PW118B
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Light
- Condition: Illuminated
- Location: Nr 1 Eng Duct
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IN FLIGHT ENGINE SHUT DOWN NR 1 DUE TO LEFT DUCT LEAK LIGHT ON.  REMOVED LEFT INBOARD LEADING EDGE.  INSPECTED ALL CLAMPS AND TUBING.  INSPECTED ALL OVERWING CLAMPS AND TUBING AND PACK AREA.  RAN LEFT ENGINE FOR 10 MINUTES AND INSPECTED FOR LEAKS.  NO LEAKS FOUND, OPS CHECK GOOD.
